Top 9 Acetomenophen Extra Strength rapid release – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Acetaminophen Caplets 500 mg, Amazon Basic Care Rapid Release Pain Relief, Extra Strength Pain Reliever and Fever Reducer, 400 Count

#ad
Amazon Basic Care #ad - This product is a gluten free pain reliever and fever reducer. Acetaminophen pain relief: Aspirin and caffeine free. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen.

Effective: this product temporarily relieves minor aches and pains due to headache, minor pain of arthritis, muscular aches, the common cold, backache, toothache and premenstrual and menstrual cramps. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer.

For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over. Also temporarily reduces fever. Compare to tylenol Extra Strength Rapid Release Gels active ingredient. The package features a child-resistant cap.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.3 Inches
Length2.88 Inches
Weight0.7 Pounds
Width2.88 Inches

2. Rite Aid

#ad

Rapid Release Gelcaps, 225 Count | Pain Reliever, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products

#ad
Rite Aid #ad - Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. No aspirin: each gelcap contains 500 mg of pain relieving, joint pain relief, back pain relief, fever reducing acetaminophen without any aspirin.

Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands. This aspirin-free arthritis pain relief, and muscle pain relief medicine is formulated for easy swallowing.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.03 Pounds
Part Number86

3. Tylenol

#ad

Tylenol Extra Strength Acetaminophen Rapid Release Gels, 24 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction. Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.

Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. 24-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height1.51 Inches
Length1.47 Inches
Weight0.07 Pounds
Width2.71 Inches
Part NumberJO48824
ModelJO48824

4. Neutrogena

#ad

100 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer

#ad
Neutrogena #ad - With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.

Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandNeutrogena #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

5. Rite Aid

#ad

100 Count | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint Pain Relief | Muscle Pain Relief | Menstrual Pain Relief, Rite Aid Extra Strength Acetaminophen Easy Tabs Tablets, 500 mg

#ad
Rite Aid #ad - Rite aid acetaminophen’s easy-to-swallow tablet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go. Extra strength: compare rite aid’s extra strength acetaminophen 500mg tablets to the active ingredient in Extra Strength Tylenol.

This aspirin-free arthritis pain relief, back pain relief, and muscle pain relief medicine is formulated for easy swallowing. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Pain reliever & fever reducer: rite aid extra strength Acetaminophen tablets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

No aspirin: each gelcap contains 500 mg of pain relieving, joint pain relief, fever reducing acetaminophen without any aspirin. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief. Easy to swallow: sweet coating on the small tablets make them easier to swallow. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number636652689623

6. Tylenol

#ad

Tylenol Rapid Release Gels 290 ct.

#ad
Tylenol #ad - Gelcaps feature laser-drilled holes for quick medicine release. Effective in providing minor headache relief, backache relief. Contains 500 mg acetaminophen per gelcap. 290 gelCaps. Provides temporary pain relief for minor aches and pains and reduces fever.
BrandTylenol #ad
ManufacturerTylenol #ad
Part Number48890

7. Rite Aid

#ad

Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Rapid Release Gelcaps, 150 Count | Pain Reliever, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products

#ad
Rite Aid #ad - Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. Extra strength: compare rite aid’s extra strength acetaminophen to the active ingredient in top brands.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. No aspirin: each gelcap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

This aspirin-free arthritis pain relief, joint pain relief, back pain relief, and muscle pain relief medicine is formulated for easy swallowing. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822511322

8. Kirkland Signature

#ad

Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen 500 MG 400 rapid release gelcaps Bottle

#ad
Kirkland Signature #ad - 400 count. Rapid release. During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided. Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length6 Inches
Weight0.33 Pounds
Width5 Inches
Part Number96619355471
Model96619355471

9. Amazon Basic Care

#ad

500 Count Pack of 1, 500 mg, Acetaminophen Caplets, Amazon Basic Care Extra Strength Pain Relief

#ad
Amazon Basic Care #ad - Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.

Amazon basic care extra strength pain relief, 500 mg, temporarily relieves minor aches and pains due to: the common cold, backache, headache, muscular aches, toothache, minor pain of arthritis, Acetaminophen Caplets, and premenstrual and menstrual cramps also temporarily reduces fever. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches